RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1983, Volume 17, Issue 3, Pages 37–45 (Mi faa1553)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic expansion of the spectral function for second-order elliptic operators in $\mathbb{R}^n$

G. S. Popov, M. A. Shubin


Full text: PDF file (1026 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1983, 17:3, 193–200

Bibliographic databases:

UDC: 517.944
Received: 02.08.1982

Citation: G. S. Popov, M. A. Shubin, “Asymptotic expansion of the spectral function for second-order elliptic operators in $\mathbb{R}^n$”, Funktsional. Anal. i Prilozhen., 17:3 (1983), 37–45; Funct. Anal. Appl., 17:3 (1983), 193–200

Citation in format AMSBIB
\Bibitem{PopShu83}
\by G.~S.~Popov, M.~A.~Shubin
\paper Asymptotic expansion of the spectral function for second-order elliptic operators in $\mathbb{R}^n$
\jour Funktsional. Anal. i Prilozhen.
\yr 1983
\vol 17
\issue 3
\pages 37--45
\mathnet{http://mi.mathnet.ru/faa1553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=714219}
\zmath{https://zbmath.org/?q=an:0533.35072}
\transl
\jour Funct. Anal. Appl.
\yr 1983
\vol 17
\issue 3
\pages 193--200
\crossref{https://doi.org/10.1007/BF01078101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SK12000005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1553
  • http://mi.mathnet.ru/eng/faa/v17/i3/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. R. Vainberg, “A complete asymptotic expansion of the spectral function of second order elliptic operators in $\mathbf R^n$”, Math. USSR-Sb., 51:1 (1985), 191–206  mathnet  crossref  mathscinet  zmath
    2. D. Schenk, M. A. Shubin, “Asymptotic expansion of the state density and the spectral function of a Hill operator”, Math. USSR-Sb., 56:2 (1987), 473–490  mathnet  crossref  mathscinet  zmath
    3. B. R. Vainberg, “Parametrix and asymptotics of the spectral function of differential operators in $\mathbf R^n$”, Math. USSR-Sb., 58:1 (1987), 245–265  mathnet  crossref  mathscinet  zmath
    4. D. Schenk, M. A. Shubin, “Asymptotic expansion of the spectral function of the Hill operator”, Funct. Anal. Appl., 20:1 (1986), 78–79  mathnet  crossref  mathscinet  zmath  isi
    5. Yu. G. Safarov, “Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition”, Funct. Anal. Appl., 22:3 (1988), 213–223  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:213
    Full text:81
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019